×

zbMATH — the first resource for mathematics

Found 2,276 Documents (Results 1–100)

100
MathJax
Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer (ISBN 978-3-030-56999-0/hbk; 978-3-030-57000-2/ebook). Springer Proceedings in Mathematics & Statistics 338, 79-99 (2020).
MSC:  37K10 37K40 37K35
PDF BibTeX XML Cite
Full Text: DOI
Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5092-2/pbk; 978-1-4704-5666-5/ebook). Contemporary Mathematics 756, 141-154 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 205, No. 2, 1426-1438 (2020); translation from Teor. Mat. Fiz. 205, No. 2, 208-221 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software